# SDR DALA2024022802773

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 90,041 hours, 17,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FALLCR EMER LITES INOP. CORRECTIVE ACTION: RMVD AND REPL BATTERY PACK IN LLCR PWR SUPPLY PER B767-400 AMM 33-51 (5067284)
